# SDR DALA13053880956

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON RT WINDOW BELT FRAME BETWEEN BS 446 TO 465 AT AFT LOWER CORNER AND FWD LOWER CORNER.   DAMAGE BLENDED AND WITHIN LIMITS IAW ER/A 517520-14, REV ORIGINAL.
